American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G40) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Michael J. Larsen and Richard Pink. Finite subgroups of algebraic groups. J. Amer. Math. Soc. 24 (2011) 1105-1158. MR 2813339.
Abstract, references, and article information   
View Article: PDF

[2] Michael Larsen and Aner Shalev. Word maps and Waring type problems. J. Amer. Math. Soc. 22 (2009) 437-466. MR 2476780.
Abstract, references, and article information   
View Article: PDF

[3] G. Lusztig. Remarks on computing irreducible characters . J. Amer. Math. Soc. 5 (1992) 971-986. MR 1157292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] George Lusztig. Finite-dimensional Hopf algebras arising from quantized universal enveloping algebra . J. Amer. Math. Soc. 3 (1990) 257-296. MR 1013053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1